A Note on the Simultaneous Stability of Tatonnement Processes for Computing Equilibria
Download full text from publisher
As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.
Other versions of this item:
- Victor Ginsburgh & Jean Waelbroeck, 1979. "A note on the simultaneous stability of tâtonnement processes for computing equilibria," ULB Institutional Repository 2013/1773, ULB -- Universite Libre de Bruxelles.
- GINSBURGH, Victor & WAELBROECK, Jean, 1979. "A note on the simultaneous stability of tâtonnement processes for computing equilibria," CORE Discussion Papers RP 365, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
References listed on IDEAS
- Brock, William A. & Scheinkman, JoseA., 1976.
"Global asymptotic stability of optimal control systems with applications to the theory of economic growth,"
Journal of Economic Theory,
Elsevier, vol. 12(1), pages 164-190, February.
- William A. Brock & Jose A. Scheinkman, 1974. "Global Asymptotic Stability of Optimal Control Systems with Applications to the Theory of Economic Growth," Discussion Papers 85, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
- Benveniste, L. M. & Scheinkman, J. A., 1982. "Duality theory for dynamic optimization models of economics: The continuous time case," Journal of Economic Theory, Elsevier, vol. 27(1), pages 1-19, June.
- Cass, David & Shell, Karl, 1976. "The structure and stability of competitive dynamical systems," Journal of Economic Theory, Elsevier, vol. 12(1), pages 31-70, February.
- Burmeister, Edwin & Hammond, P J, 1977. "Maximin Paths of Heterogeneous Capital Accumulation and the Instability of Paradoxical Steady States," Econometrica, Econometric Society, vol. 45(4), pages 853-870, May.
- Edwin Burmeister & Ngo Van Long, 1977. "On Some Unresolved Questions in Capital Theory: An Application of Samuelson's Correspondence Principle," The Quarterly Journal of Economics, Oxford University Press, vol. 91(2), pages 289-314.
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Demuynck, Thomas & Rock, Bram De & Ginsburgh, Victor, 2016.
"The transfer paradox in welfare space,"
Journal of Mathematical Economics,
Elsevier, vol. 62(C), pages 1-4.
- Demuynck, T. & De Rock, B. & Ginsburgh, V., 2015. "The transfer paradox in welfare space," CORE Discussion Papers 2015039, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Thomas Demuynck & Bram De Rock & Victor Ginsburgh, 2016. "The transfer paradox in welfare space," ULB Institutional Repository 2013/251993, ULB -- Universite Libre de Bruxelles.
- Thomas Demuynck & Bram De Rock & Victor Ginsburgh, 2015. "The Transfer Paradox in Welfare Space," Working Papers ECARES ECARES 2015-01, ULB -- Universite Libre de Bruxelles.
- repec:eee:proeco:v:193:y:2017:i:c:p:726-736 is not listed on IDEAS
- Polterovich, Victor & Spivak, Vladimir, 1982.
"Отображения С Валовой Заменимостью В Теории Экономического Равновесия
[Gross Substitutability Mappings in Economic Equilibrium Theory]," MPRA Paper 21814, University Library of Munich, Germany.
- repec:wsi:apjorx:v:34:y:2017:i:05:n:s0217595917500257 is not listed on IDEAS
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ier:iecrev:v:20:y:1979:i:2:p:367-80. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (). General contact details of provider: http://edirc.repec.org/data/deupaus.html .
We have no references for this item. You can help adding them by using this form .